# SDR GTIA030928

- Difficulty date: November 10, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Torn
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBOARD 320-400 METAL TORN AT FASTENER HOLE, DELAMINATED AT RUB STRIPS AND HAT CHANNEL.  FABRICATED NEW FLOORBOARD.  (M)
